# SDR YENA2025041000379

- Difficulty date: April 3, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N964JT
- Make and model: Airbus A321-231
- Aircraft serial: 07018
- Aircraft time: 38,270 hours, 7,541 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#474, AUA-BOS. 'AFTER TAKE OFF DURING INTIIAL CLIMB BELOW 10000FT CABIN CREW REPORTED A MILD CLEANING AGENT ODOR WHICH DISSIPATED APPROX 8-10 MINUTES LATER. MID CABIN FWD AND WAS ALSO PRESENT IN THE COCKPIT. COCKPIT CREW PERFORMED THE ODOR RECOGNITION ISOLATION GUIDE; C/W INFO NOTICE 2017-T015L. INSP. APU FOR LEAKS NONE FOUND. ISOLATED PACKS LT & RT, NO ODORS NOTED. PERFORMED BOTH PACK BURN OUT. RAN PACKS NO ODOR NOTED.'
